Im taking 50mg 2x/day to try to control daily headaches and possibly weekly migraines.
28 Jul 2012
I just stopped taking Zonegran a little over a week ago. I was taking 200 mg per day. I was having about 13 migraines per month and after being on it a month my migraines were less than half a time or two and I had almost half otherwise... until June, I was back up to 13 and realized that I felt 'sad' and just had no oooomph to do anything and no WANT either. I wouldn't call it depression, just sad and lonely. I was also irritable and would get mad easily. I actually went to see my PCP to see if maybe I should be on an anti depressant... all of a sudden it dawned on me, this all started happening a couple of months after starting the new drug. I started taking it Jan 3rd. I am off of it now and I already feel better. I've NEVERED suffered from depression, I'd never felt like that. The cognitive effects were a little less than Topamax, but not a whole lot. It was NOT worth it to ME to continue.
I am not sure what we'll do next, but I will NOT take another anti sezure medication. I know everyone is different, but tell those around you to let you know if your mood/personality changes. Good luck!!!
- Zonegran Information for Consumers
- Zonegran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonegran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the nausea an indication NOT to gradually increase the dosage at this time? (migraine prevention in 12 year old)
1 answer • 6 May 2010
... input. -mary
1 answer • 15 Aug 2010
Information on new FDA warning is not clear and seems not to indicate that it is based on only 4 cases ever reported in the US by the NAAED. I want ...
1 answer • 17 Mar 2011
Has anyone ever felt "electrical jolts" through their body if they miss their zonegran dose? I take?
... 100mg at bedtime for migraine prevention and occasionally forget to take my medication before bed. When this happens, the next day I feel weird ...
3 answers • 9 May 2013